Cancer Research UK on Google+ Cancer Research UK on Facebook Cancer Research UK on Twitter
Donate

Let's beat cancer sooner

Tingling fingers feet

6 Dec 2017 00:04

Hi had 3rd chemo yesterday I'm on oxiplatin think that's what it's called also call xelox.i got tingling fingers feet as expected as had before but seems bit worse this time even felt lips doing when came bed am doing all usual things wearing gloves wash warm water first keeping warm just wondering any one else got any extra tips I know it improves soom

Re: Tingling fingers feet

6 Dec 2017 10:19 in response to tigercub

Hi Tigercub,

This may sound weird but try using the search forum function for udder cream 

 

Cheers
Dave

Re: Tingling fingers feet

6 Dec 2017 15:32 in response to davek

Ohh ok thanks 

Re: Tingling fingers feet

31 Dec 2017 22:01 in response to tigercub

Hi Cubbie,

I did six cycles of FOLFOX (5 FU + Oxaliplatin) followed by three more of 5 FU.  I experienced all the stuff that they tell you about from head to foot (literally).  I dealt with the hand/skin problem with lashings of the wife's moisturiser and the finger nails with nail varnish (clear of couse!!).  It took 5/6 months after finishing for the hair colour to return and hands/nails to recover.  The feet are still kind of tingly (like walking barefoot on gravel), but I understand it could be worse - and hey, it's better than the alternative!

Don't know if you have any acid reflux problems with yours, but if you do ask your onc for Omeprazole - wonderful stuff.

Best of luck with your treatment - as you suspect, it will get better.

 

Re: Tingling fingers feet

1 Jan 2018 16:54 in response to cassandra

Hi thanks for reply. Had 4 th chemo weds had bad reaction with throat so had go back in .then been in bed ever since felt rough picked up a virus very bad throat more like flu absolutely no energy make tingling hands feet seem quite minor . keep wake up and arm out bed tingling painful.had some skin peel off feet got some cream from doc .and had reflux few times only got omezrapole .jeez time we take all these meds half day is gone .I'm on 28 to start then gradually less .night sweats that's another one .but yes must remember it's all for greater good thanks for advice think I pushed my husband patience to the limit this week